This is not a side effect I would expect of amiodarone. However, if these symptoms started right after you began the medicine, I suppose it is possible there is a relation. The symptoms could be due to your underlying heart condition though - you should mention them to your doctor.
Thank you for responding so promptly! The aforementioned symptoms began one week after initiation of Amiodorone. Could a decreased HR or BP cause this? Thanks again for your time as I'm sure this gets VERY tedious reading these emails!
Oral amiodarone can usually decrease the heart rate, but does not usually decrease the blood pressure.
I was on Amiodarone for about 3 months and had to go off because I was getting blurred vision and severe eye pain. I live in a very hot climate and I had alot of skin rashes. I too felt cold alot on my feet and hands. I was given a 4 page print out about the side effects from my cardiologist explaining them. it said about 2 percent of people on the med can experience cold and tremors. I wish you all the best. Your pharmicist should be able to provide you with a print out. You should know exactly what can go on with Amiodarone. Good Luck to you and Merry Christmas.